Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 33 found articles
 
 
  On the Cauchy problem for semilinear regularity-loss-type σ -evolution models with memory term
 
 
Title: On the Cauchy problem for semilinear regularity-loss-type σ -evolution models with memory term
Author: Chen, Wenhui
Dao, Tuan Anh
Appeared in: Nonlinear analysis. Series B, Real world applications
Paging: Volume 59 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands